# SDR SIMA20150923004

- Difficulty date: September 23, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 28,857 hours, 24,285 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 14530808005
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  REPLACE LT ELEVATOR INBD LE.  R & R LT ELEVATOR INBD LE SKIN IAW SRM 51-20-01, 51-40-02, 51-20-03, 51-40-06, 55-20-01 & ETN-EM-55-073R2 & ETN-EM-55-076.
